Top answers from doctors based on your search:
Disclaimer

causes of sides of face bloating

A 23-year-old male asked:
Dr. Jalal Zuberi
45 years experience Pediatrics
Bigger Face: Have you gained weight lately? Blaoting is from excess gas production which you feel in your stomach and abdomen. Your face would be unaffected by it. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor should check: A "severe headache" usually needs a doctor. Someone with many headaches should bring a diary to his doctor, listing the headaches, how long each laste ... Read More
A 35-year-old female asked:
Dr. Prem Gupta
48 years experience neurology
see a neurologist: All symptoms except " increased urination can be part of migraine headaches. If this is your 1st. Ever headache then see a neurologist urgently otherw ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Alfredo Garcia
56 years experience Pediatrics
Stomachache : Being constipated can cause most of your symptoms but not the weight loss. However, a stomachache in the upper abdomen that shoots to back, weight los ... Read More
A 17-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
A few days: The effects only last a day or two.
A 39-year-old member asked:
Dr. Ana Adelstein
27 years experience Clinical Psychology
Body Readjusting: Anorexia involves starvation. Amazingly, our bodies naturally make huge adjustments 2starvation w/ goal of keeping us alive. Nevertheless, adjustments ... Read More
A 72-year-old male asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Tell your doc.: Face and abdominal swelling is not listed as a side effect of Xarelto usually. But if you have liver disease xarelto can worsen liver function, and ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
If all ur test were: Negative, perhaps it could be from psychological issues, stress, anxiety etc. Get a second or third opinion. Take care!
1
1 thank
A 34-year-old female asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Yes, it happens: Adverse reactions to paracetamol or Acetaminophen are not as common as Aspirin or even ibuprofen, but it does happen. The only treatment is avoidance ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month